# SDR USAA2009122493416

- Difficulty date: December 22, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 54,180 hours, 36,323 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA2790
- Condition: Delaminated
- Location: Lt Wing
- Part time: 22,055 hours, 15,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - DELAMINATION ON NR 4 SPOILER.  REPLACED NR 4 SPOILER IAW B737 AMM 27-61-11-4.
